Aa
A
A
Close
Avatar universal
citalopram
I just started the citalopram  20 mg am I going to gane weight
Cancel
2 Answers
Page 1 of 1
1416835 tn?1295814883
It's possible, but not likely.  I know several people who've been on citalopram (including myself) and there was no weight gain.  However, weight gain is listed under possible side effects, so it does happen to some people.  But it's not like mood stabilisers, where the weight gain is very likely.  I wouldn't worry about it.  Most things that are listed under the side effects of any given drug are very rare.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I gained over 60lbs in one year and 4 months.  I was on 20mg of Citalopram a day.  It was a nightmare.  I didn't over eat...I continued to exercise...nothing helped.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
406584 tn?1399591666
Blank
10356 commented on senseanonymous 's status
15 hrs ago
2020005 tn?1476662562
Blank
KTowne commented on veronica0808's status
23 hrs ago
406584 tn?1399591666
Blank
10356 commented on gma
Sep 19
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Depression Community Resources